MathSciNet Relay Station
MathSciNet bibliographic data
MR1791905 62M15 (62F12 62G08 62G10)
Lavielle, Marc; Ludeña, Carenne The multiple change-points problem for the spectral distribution. Bernoulli 6 (2000), no. 5, 845–869.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement